# SDR AALA20010868

- Difficulty date: April 28, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, AFT EMERGENCY EXIT PATH LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT AFT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
